# SDR ASAA2017032520297

- Difficulty date: March 25, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 13,267 hours, 4,344 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 67F2104
- Condition: Failed
- Part time: 28,880 hours, 12,385 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ON & RUNNING,  ASSOCIATED AIR SWITCHES IN CORRECT POSITION BUT ZERO AIR FLOW TO & FROM EITHER LEFT OR RIGHT PACK.  ACFT GROUNDED.   APU FAULTS 49-61259, 49-61262, & 49-52270.   R & R ECU IAW AMM 49-61-12/401.  PERFORMED OPS CHECK OF APU.  WITH APU ON CHECKED CURRENT FAULTS,  NO FAULTS NOTED.  CHECKED DELTA P ON INPUT MONITORING AND SAW AN INDICATION IAW AMM 49-61-12. TURNED ON APU BLEED AND RAN BOTH PACKS.  BLEED VALVE OPENED NORMALLY AND BOTH PACKS OPERATED NORMALLY IAW AMM 21-00-00. APU OPS CHECKED NORMAL.
